MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S, Ø 4.8 MM, RN, SLA 14.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S, Ø 4.8 MM, RN, SLA 14.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.234S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Inflammation (1932)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2004 in fdi 35 of the patient's mouth.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: fistula and inflammation.No further patient complications were reported.

Brand Name
S, Ø 4.8 MM, RN, SLA 14.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9050255
Report Number0009613348-2019-20282
Device Sequence Number2591510
Product Code DZE
UDI-Device Identifier07630031718860
UDI-Public07630031718860
Combination Product (Y/N)N
PMA/510(K) Number
K983742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number043.234S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR